Vol. 314, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Canonical almost complex structures on ACH Einstein manifolds

Yoshihiko Matsumoto

Vol. 314 (2021), No. 2, 375–410
Abstract

On asymptotically complex hyperbolic (ACH) Einstein manifolds, we consider a certain variational problem for almost complex structures compatible with the metric, for which the linearized Euler–Lagrange equation at Kähler–Einstein structures is given by the Dolbeault Laplacian acting on (0,1)-forms with values in the holomorphic tangent bundle. A deformation result of Einstein ACH metrics associated with critical almost complex structures for this variational problem is given. It is also shown that the asymptotic expansion of a critical almost complex structure is determined by the induced (possibly nonintegrable) CR structure on the boundary at infinity up to a certain order.

Keywords
asymptotically complex hyperbolic spaces, almost CR structures
Mathematical Subject Classification
Primary: 53C15
Secondary: 32T15, 32V15, 53B35, 53C25
Milestones
Received: 14 April 2020
Revised: 6 May 2021
Accepted: 24 July 2021
Published: 10 November 2021
Authors
Yoshihiko Matsumoto
Osaka University
Toyonaka
Japan